Sep 6, 2000
Are there HIV meds that cause the development of a pot belly and "jowls" under the ear. My husband is living with HIV, has lost weight in his butt and legs, but has developed an awfully large pot belly and "tits".
Response from Dr. Dieterich
What you may be describing is lipodystrophy or lipoatrophy and it can be caused by some HIV meds, or by HIV itself. You should ask your husband's MD to check a serum lactate and serum testosterone. Good luck! DTD
pakistan 10 and 3 percent HBV and HCV
am I at risk
- Is Passing Of Thick White Vaginal Discharge A Symptom Of Aids?
- Urinary Tract Infection Hiv Early Symptoms
- Why Does Having Chlamydia Increase The Risk Of Hiv Transmission?
- Do You Run Blood Count Tests On Hiv Positive People?
- Does Hiv Cause White Spots In The Back Of The Throat?
- Can You Have Hiv And Still Have A Normal White Blood Count?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.